# SDR ASOA04851

- Difficulty date: October 30, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279106
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT LIGHT AT THE SERVICE DOOR WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY AT THE SERVICE DOOR.  OPERATIONAL CHECKS GOOD.
